Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is intake of Red bull advisable while on Lorazepam?

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 2712 Questions

default
Posted on Wed, 5 Apr 2017 in Mental Health
Question: I am 39 year old male with no health problems apart form depression and anxiety. My doctor prescribed me with 10mg of escitalopram every night and 3 1mg doses of lorazepam throughout the day. Is there a problem if I seldom drink a can of red bull throughout the day?
doctor
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
I do not think so

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

10 mg of escitalopram is good for anxiety as well as depression and one mg of lorazepam can be considered good for round the clock control of anxiety.

I do not find any problem with prescription and will not affect you if you do not drink a can of redouble throughout day.

I hope this answers you.
If you have more questions feel free to write back to me.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Lorazepam

doctor1 MD

I m caring for my mother who has been diagnosed with CHF. They state that she is only using 16% of her heart. She is having episodes of extreme heat coupled with SOB and heart palpitations. We ve been treating with ice packs and increased 02, and tried some lorazepam, which she doesn t like to use because it makes her sleepy. She wants to know what causes these episodes and if Tylenol would help with the hot flash component of these episodes. Thank you!

doctor1 MD

My 12 year old brother is having middle stomach pain. This has been going on for about 7 months now. My mom has taken him to the doctor and the have done tests that haven t shown anything out of the ordinary. He has asperger s syndrome and that comes with hypersensitivity issues so this might be hurting him worse then it would someone without these issues. He likes to sleep on the couch at night. He says his stomach hurts more when he sleeps in his own bed. He takes prozac for the asperger s and clonidine to help him sleep. They also put him on Lorazepam because they thought that the stomach pain might be from anxiety.He weighs about 140 and is about 4 9 . We just don t k-now if it s anxiety or something actually physical. Can you help?

doctor1 MD

Hello Doctor,

My aunt is on at home hospice care going 5 months, she is 92 yrs old diagnosed with es colon cancer with mets to pancreas. She also has chronic kidney disease.

Current pain management-Morphine (Kadian 10mg)daily

Previously reduced to 5mg due to adverse effects of sleeplessnes/hallucinations/myoclonic twitching, however pain/anxiety/agitation returned.

Side effects were treated with lorazepam.

Hospice advised Haldol, however we did not want to give such a strong antipsychotic.

We are now back to 10mg, it does control the pain/anxiety/agitation.

Unfortunately the side effects have returned, only this time a little worse. She has been awake for almost 60 hours. Given 1mg Lorazepam yesterday at 4pm had no effect.

Doctor prescribed risperidone which was given 4 hours and she is still awake. She is bed bound. What are your thoughts on possibly switching to different pain management? At this point would there be any benefits or might a change be opening the door to possibly worse side effects? Any input would be appreciated. Thank you, Nat

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...

doctor1 MD

I am currently 25 and fighting alcoholism! today it the first day I didn't drink in a while but, i was always drinking hard liquor most days throughout the years as I I'm allergic to beer. I have fructose allergies and so that has caused a lot of...

doctor1 MD

DR.Greif, I have been taking !2 mg. of subutex per day for the last 2 years,And have been reading up on effects,speaking every other month with my physician(not to high degree) and would like to know how the effects on long term usage is effecvting my health? i/e basic effects of a female 47 year old girl,also once in a while use of 1mg,of ativan and two tabs of fiorcet on regular basis 4-6 hrs as needed. Thank you,for your inquiry from me, Suzannah ur Sobhani